| Model Number |
10602 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery.A 3.00 x 16 synergy drug-eluting stent was advanced for treatment but failed to cross after multiple attempts.The stent was stuck in the lesion and when it was pulled back into the guide, the stent was damaged.The device was removed and the procedure was completed with another stent.No patient complications were reported.